Citalopram - when to take/panic Watch

Satine
Badges: 1
Rep:
?
#21
Report 10 years ago
#21
(Original post by Anonymous)

A concern i have is that my stomach feels off in the morning, i don't know whether the medication is causing this or my worries about the day ahead and what it may bring...probably both, if not more of the latter.
Maybe try taking the tablet after you've eaten in the morning instead - I was told when I started an SSRI that if it upset my stomach I should take it with food. It's worth trying just to see if it helps.

FWIW I take it in the evening and have never heard of it being conventional to take it in the morning (I'm on escitalopram rather than citalopram but same diff). I messed about with the timing for a while and found that taking it at night worked better for me.

With regards to your later post, the doctor will most likely just ask you if you've noticed any difference in how you feel. There's a chance they might up the dosage if you've not noticed any change, but it's still very early days so it really depends on the doctor.
0
quote
reply
X

Reply to thread

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you like exams?

Yes (118)
18.41%
No (391)
61%
Not really bothered about them (132)
20.59%

Watched Threads

View All